# SDR HALA0800307

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 20,214 hours, 3,863 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, WXR SYS ON STATUS PAGE.  CYCLED CAPT AND FO WXR SWITCHES.  MSG CLEARED.  PERFORMED OP TEST PER AMM 34-43-00, TESTS GOOD.
